Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is taking doxycycline causes stabbing pain in stomach ?

hi..why is it i experienced stabbing pain in my stomach when i took doxycycline? when i stopped taking it, the pain went something wrong with me?
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
with doxycycline you should have taken antacid also so that you had not faced this stabbing pain
doxycycline is capable of producing gastritis if taken on empty stomach or without antacid
if you are not facing any pain now then nothing to worry at all those were just medicinal induced symptoms only

hope you got your query solved
for more queries
visit -
call- +91 98254 44736
Answered: Thu, 30 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Doxycycline is very safe drug.Normally any drug can produce gastric discomfort but doxycycline is well tolerated drug.Again the response to any drug is highly individual.I will advise you to look for other reasons for this other then durg.
You can alwasy talk to your doctor about this.
wishing you good health.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor